# SDR 99UAL900387

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON THE STATION 1050 FLOORBEAM UPPER FLANGE AT RRL 30.  THE RESULTING BLENDOUT WENT BEYOND ALLOWABLE LIMITS FOR MATERIAL REMOVAL.  THE CORROSION WAS REMOVED BY BLENDING AND A REPAIR STRAP INSTALLED PER TIMCO REPAIR INSTRUCTIONS.  THIS REPAIR WAS APPROVED BY TIMCO'S DER WITH AN 8110-3.
